Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Dec 12, 2018, 4:11 PM CST for 15 counties in Texas. It took effect at Dec 13, 2018, 11:00 AM CST. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 12, 2018, 4:11 PM CST (22:11 UTC)
- In effect from
- Dec 13, 2018, 11:00 AM CST
- Expired
- Dec 13, 2018, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 2:45 PM CST | NON-TSTM WND GST 60 | 1 Ne Cotulla, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869 WWUS84 KCRP 122211 RFWCRP URGENT - FIRE WEATHER MESSAGE National Weather Service Corpus Christi TX 411 PM CST Wed Dec 12 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY AFTERNOON OVER MOST OF SOUTH TEXAS... .A very deep low pressure system will develop over the Texas Panhandle tonight in response to an upper level system. The low pressure area will deepen as it moves across north Texas Thursday. A Pacific cold front will move through South Texas Thursday morning, bringing drier air to the region. Behind the front, strong to west to northwest winds will develop in its wake. The combination of the strong winds, cured fuels, and low relative humidity is expected to bring critical fire weather to most of South Texas from late Thursday morning through early Thursday evening. After sunset, winds will diminish and temperatures will fall which will result in higher humidity and the end to critical fire weather conditions. However, critical fire weather conditions are expected again Friday. TXZ229>234-239>247-342>344-346-347-442-443-447-130615- /O.UPG.KCRP.FW.A.0004.181213T1700Z-181214T0100Z/ /O.NEW.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/ /O.NEW.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- 411 PM CST Wed Dec 12 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR DRY AND WINDY CONDITIONS FOR ALL OF SOUTH TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR ALL OF SOUTH TEXAS... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CST Thursday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday afternoon. The Fire Weather Watch is no longer in effect. * TIMING...From 11 AM CST Thursday through 7 PM CST Thursday and again Friday morning through Friday afternoon. * WIND...West to Northwest 30 to 40 mph with gusts to 50 mph possible on Thursday and 25 to 35 mph Friday. * HUMIDITY...Falling to between 25 and 30 percent over the Brush Country and inland Coastal Bend and 35 to 40 percent over the coastal areas into the Victoria Crossroads. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ345-130615- /O.NEW.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ Aransas Islands- 411 PM CST Wed Dec 12 2018 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR COASTAL AREAS... The National Weather Service in Corpus Christi has issued a Fire Weather Watch, which is in effect from Friday morning through Friday afternoon. * AFFECTED AREA...Aransas Islands. * TIMING...Friday morning through Friday afternoon. * WIND...West to northwest 25 to 35 mph. * HUMIDITY...35 to 40 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TE
3 follow-up statements
595 WWUS84 KCRP 130501 RFWCRP URGENT - FIRE WEATHER MESSAGE National Weather Service Corpus Christi TX 1101 PM CST Wed Dec 12 2018 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY AFTERNOON OVER MOST OF SOUTH TEXAS... .A very strong upper level disturbance will enter Texas tonight through early Thursday morning from the northwest. As this system moves slowly across Texas, a cold front will move across South Texas Thursday morning, and bring drier air to the region. Behind the front, strong to west to northwest wind will develop in its wake. The combination of the strong winds, cured fuels, and low relative humidity is expected to bring critical fire weather to most of South Texas from late Thursday morning through early Thursday evening. After sunset, winds will diminish and temperatures will fall which will result in higher humidity and the end to critical fire weather conditions. However, critical fire weather conditions are expected again Friday. TXZ229>234-239>247-342>344-346-347-442-443-447-131315- /O.CON.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/ /O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Coastal Refugio- Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands- 1101 PM CST Wed Dec 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR DRY AND WINDY CONDITIONS FOR ALL OF SOUTH TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR ALL OF SOUTH TEXAS... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CST Thursday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday afternoon. The Fire Weather Watch is no longer in effect. * TIMING...From 11 AM CST Thursday through 7 PM CST Thursday and again Friday morning through Friday afternoon. * WIND...West to Northwest 30 to 40 mph with gusts to 50 mph possible on Thursday and 25 to 35 mph Friday. * HUMIDITY...Falling to between 25 and 30 percent over the Brush Country and inland Coastal Bend and 35 to 40 percent over the coastal areas into the Victoria Crossroads. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ345-131315- /O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ Aransas Islands- 1101 PM CST Wed Dec 12 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR COASTAL AREAS... * AFFECTED AREA...Aransas Islands. * TIMING...Friday morning through Friday afternoon. * WIND...West to northwest 25 to 35 mph. * HUMIDITY...35 to 40 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ 87
313 WWUS84 KCRP 131056 RFWCRP URGENT - FIRE WEATHER MESSAGE National Weather Service Corpus Christi TX 456 AM CST Thu Dec 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON OVER SOUTH TEXAS... .A very strong upper level disturbance will enter north Texas today. As this system moves slowly across Texas, a cold front will move across South Texas this morning. The front will bring much drier air to the region. Behind the front, strong to west to northwest wind will develop in its wake. The combination of the strong winds, cured fuels, and low relative humidity is expected to bring critical fire weather to South Texas from late this morning through early this evening. After sunset, winds will diminish and temperatures will fall which will result in higher humidity and the end to critical fire weather conditions. However, critical fire weather conditions are expected again Friday for the Brush Country and southern Coastal Bend. TXZ232>234-245>247-346-347-447-132200- /O.CAN.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ /O.CON.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/ Bee-Goliad-Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun- Coastal Refugio-Coastal Calhoun-Calhoun Islands- 456 AM CST Thu Dec 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR VICTORIA CROSSROADS AND NORTHERN COASTAL BEND... ...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY FOR THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CST today. The Fire Weather Watch is no longer in effect for Friday. * TIMING...From 11 AM CST Thursday through 7 PM CST Thursday and again Friday morning through Friday afternoon. * WIND...West to Northwest 25 to 35 mph with gusts to 45 mph possible today. * HUMIDITY...Falling to 35 to 40 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. && $$ TXZ345-132200- /O.CAN.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ /O.EXA.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/ Aransas Islands- 456 AM CST Thu Dec 13 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR ARANSAS COUNTY ISLANDS... ...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from 11 AM this morning to 7 PM CST this evening. The Fire Weather Watch for Friday has been cancelled. * TIMING...late this morning through early this evening. * WIND...West to northwest 25 to 35 mph with gusts to 40 mph. * HUMIDITY...35 to 40 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. && $$ TXZ229>231-239>244-342>344-442-443-132200- /O.CON.KCRP.FW.W.0005.181213T1700Z-181214T0100Z/ /O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-Inland Kleberg- Inland Nueces-Inland San Patricio-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Kleberg Islands-Nueces Islands- 456 AM CST Thu Dec 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR BRUSH COUNTRY AND COASTAL BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR THE BRUSH COUNTRY AND SOUTHERN COASTAL BEND... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CST today. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday afternoon. * TIMING...From 11 AM CST today through 7 PM CST today and again Friday morning through Friday afternoon. * WIND...West to Northwest 30 to 45 mph with gusts from 50 to 55 mph expected today, and 25 to 35 mph Friday. * HUMIDITY...Falling to between 25 and 30 percent over the Brush Country and inland Coastal Bend and 30 to 40 percent over the northern Coastal Bend. Falling to 20 to 30 percent on Friday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TMT
710 WWUS84 KCRP 132100 RFWCRP URGENT - FIRE WEATHER MESSAGE National Weather Service Corpus Christi TX 300 PM CST Thu Dec 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH EARLY EVENING OVER SOUTH TEXAS... .As a potent upper level system continues to move slowly across Texas, and in the wake of a strong cold front, strong to west to northwest winds will continue across South Texas. The combination of the strong winds, cured fuels, and low relative humidity is expected to bring critical fire weather to South Texas through early this evening. After sunset, winds will diminish and temperatures will fall which will result in higher humidity and the end to critical fire weather conditions. However, critical fire weather conditions are expected again Friday for the Brush Country and southern Coastal Bend. TXZ229>231-239>244-342>344-442-443-140500- /O.CON.KCRP.FW.W.0005.000000T0000Z-181214T0100Z/ /O.CON.KCRP.FW.A.0005.181214T1700Z-181215T0000Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-Inland Kleberg- Inland Nueces-Inland San Patricio-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Kleberg Islands-Nueces Islands- 300 PM CST Thu Dec 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR BRUSH COUNTRY AND COASTAL BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR DRY AND WINDY CONDITIONS FOR THE BRUSH COUNTRY AND SOUTHERN COASTAL BEND... * TIMING...From 11 AM CST today through 7 PM CST today and again Friday morning through Friday afternoon. * WIND...West to Northwest 30 to 45 mph with gusts from 50 to 55 mph expected this afternoon, and 25 to 35 mph Friday. * HUMIDITY...25 and 30 percent over the Brush Country and inland Coastal Bend and 30 to 40 percent over the northern Coastal Bend. Falling to 20 to 30 percent on Friday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ232>234-245>247-345>347-447-140100- /O.CON.KCRP.FW.W.0005.000000T0000Z-181214T0100Z/ Bee-Goliad-Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun- Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands- 300 PM CST Thu Dec 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR DRY AND WINDY CONDITIONS FOR VICTORIA CROSSROADS AND NORTHERN COASTAL BEND... * TIMING...Through 7 PM CST this evening. * WIND...West to Northwest 25 to 35 mph with gusts to 45 mph possible this afternoon. * HUMIDITY...35 to 40 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Dec 12, 3:58 PM CST, 13 minutes earlier.
Area forecast discussion, Dec 12, 3:58 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
358 PM CST Wed Dec 12 2018
.SHORT TERM (Tonight through Thursday Night)...
An upper level long wave trough is progged to swing across the
region tonight ejecting short waves out ahead of it. This will lead
to a strengthening low level southerly flow which will usher deeper
moisture into the area. The combination of the short waves and
moisture will lead to increasing rain chances overnight, especially
eastern CWA and marine zones. A deepening upper level low is then
progged to dig southeastward on Thu bringing a strong cold front
through S TX. Models prog winds above the sfc to strengthen to
around 50kt. With a subsident northwest direction, a lot of this
momentum is expected to lower to the sfc leading to a very windy
day. Therefore have gone with a Wind Advisory for Thu. Some models
show the potential for wind gusts to approach High Wind Warning
criteria, but most models keep winds in the advisory category,
therefore will hold off on any High Wind Watches or Warnings for
now.
Temps will only be a little cooler as the subsident airmass will
likely counter any CAA. The airmass is expected to dry significantly
with much lower RH values. Winds are expected to decouple somewhat
by Thu night, but still remain strong. Temps Thu night are expected
to be noticeably cooler with lows in the low to mid 40s and wind
chills in the 30s.
&&
.LONG TERM (Friday through Wednesday)...
A tight pressure gradient remains over the region Friday morning
with the low over East Texas/Louisiana at the start of the period.
The gradient will gradually relax through the day as the low shifts
further east of the region and high pressure slides into the state.
BUFKIT momentum transfers continue to indicate strong winds mixing
to the surface, especially over the marine zones. Windy conditions
will prevail over land, while gale winds over the bays and gulf
waters persist Friday morning into the early afternoon. Critical
fire weather conditions are expected again on Friday due to the
continued strong winds and low relative humidity values through the
afternoon.
Friday night into Saturday high pressure will continue to build into
the region as ridging aloft develops overhead. Temperatures on
Friday will be cooler in wake of the Pacific cold front, and highs
will stay in the lower 60s most locations. Temperatures will drop
overnight with clearing skies, with lows in the mid 30s to lower
40s. Over the weekend temperatures will begin to moderate closer to
normal values for the time of year. Onshore flow will slowly return
early next week. Moisture will be very slow to return, but rain
chances will begin to develop near the end of the period as the next
upper level trough digs south on Tuesday night/Wednesday.
&&
.MARINE...
A moderate to strong southerly flow is expected tonight with
advisory conditions developing across the offshore waters. Winds are
expected to briefly lower Thu morning ahead of a strong cold front.
A very strong offshore flow is expected behind the front late Thu
morning into early Thu afternoon. Winds are expected to increase to
gale force with gusts approaching Storm force Thu afternoon/evening.
Therefore, the Gale Watch has been upgraded to a Gale Warning.
Gale conditions are expected to continue through Friday afternoon
with large seas and very strong, gusty winds persisting. Small
Craft Advisories are expected to replace Gales by Friday evening
and continue through Saturday morning.
&&
.FIRE WEATHER...
Due to the expected very strong winds and low RH values on Thu, the
Fire Weather Watch has been upgraded to a Red Flag Warning. Low
relative humidity values and gusty strong winds will likely bring
critical fire weather conditions to the region once again on
Friday from late morning through the afternoon. A Fire Weather
Watch is in effect for this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 63 73 45 62 41 / 40 10 10 0 0
Victoria 61 71 42 58 39 / 50 20 10 10 0
Laredo 55 72 43 63 39 / 20 10 10 0 0
Alice 60 73 44 62 39 / 40 10 10 0 0
Rockport 63 72 45 61 44 / 50 20 10 0 0
Cotulla 53 66 40 61 36 / 10 10 10 0 0
Kingsville 61 74 45 63 39 / 40 10 10 0 0
Navy Corpus 64 72 47 62 46 / 50 20 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning from 11 AM to 7 PM CST Thursday For the
following zones: Bee...Calhoun Islands...Coastal Aransas...
Coastal Calhoun...Coastal Kleberg...Coastal Nueces...
Coastal Refugio...Coastal San Patricio...Duval...Goliad...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...La Salle...Live Oak...McMullen...Nueces Islands...
Victoria...Webb.
Fire Weather Watch from Friday morning through Friday afternoon
For the following zones: Aransas Islands...Bee...Calhoun
Islands...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Duval...Goliad...Inland Calhoun...Inland
Kleberg...Inland Nueces...Inland Refugio...Inland San
Patricio...Jim Wells...Kleberg Islands...La Salle...Live
Oak...McMullen...Nueces Islands...Victoria...Webb.
Wind Advisory from 11 AM to 7 PM CST Thursday For the following
zones: Bee...Calhoun Islands...Coastal Aransas...Coastal
Calhoun...Coastal Kleberg...Coastal Nueces...Coastal
Refugio...Coastal San Patricio...Duval...Goliad...Inland
Calhoun...Inland Kleberg...Inland Nueces...Inland Refugio...
Inland San Patricio...Jim Wells...Kleberg Islands...La
Salle...Live Oak...McMullen...Nueces Islands...Victoria...
Webb.
GM...Small Craft Advisory from 9 PM this evening to 2 PM CST Thursday
For the following zones: Waters from Baffin Bay to Port
Aransas from 20 to 60 NM...Waters from Port Aransas to
Matagorda Ship Channel from 20 to 60 NM.
Gale Warning from 2 PM Thursday to 3 PM CST Friday For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O'Connor...Coastal waters from Baffin Bay to Port Aransas
out 20 NM...Coastal waters from Port Aransas to Matagorda
Ship Channel out 20 NM...Waters from Baffin Bay to Port
Aransas from 20 to 60 NM...Waters from Port Aransas to
Matagorda Ship Channel from 20 to 60 NM.
&&
TE/81...SHORT TERM
LB/84...LONG TERMHazardous weather outlook, Dec 12, 5:10 AM CST, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 510 AM CST Wed Dec 12 2018 TXZ229>234-239>247-342>347-442-443-447-131230- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 510 AM CST Wed Dec 12 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible over the coastal plains tonight. Severe storms are not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Sustained west to northwest winds of 30 to 40 mph with gusts up to 50 mph will occur across South Texas on Thursday afternoon and early evening in the wake of a strong cold front. The strongest winds are expected to occur generally across the Brush Country and the Coastal Bend. A Fire Weather Watch is in effect from Thursday morning through Thursday evening for all of South Texas due to strong winds, low relative humidity values, and cured fuels. Elevated or red flag warnings will again be possible Friday for portions along the Coastal Bend and the Southern Brush Country. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-131230- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 510 AM CST Wed Dec 12 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory is in effect for the offshore waters from this evening through Thursday morning due to a moderate to strong southerly flow. Scattered showers and isolated thunderstorms will be possible over the coastal waters tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Gale Watch is in effect for Thursday afternoon into Friday afternoon across the coastal waters in the wake of a strong cold front. Sustained northwest winds between 30 and 40 knots with gusts as high as 50 knots are expected. Winds and seas will slowly subside by Friday afternoon, though remain at Small Craft Advisory levels for a time after the Gale. Winds and seas across the offshore waters will drop below small craft advisory conditions by Saturday morning. TMT/CB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 3:40 AM CST | Small Craft Advisory | CRP | 34 hr | |
| Dec 12, 4:03 PM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 36 hr |
| Dec 12, 4:11 PM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 36 hr |
| Dec 12, 4:13 PM CST | Gale Warning | CRP | 47 hr |
Nearby
Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.